# SDR COEA0708902

- Difficulty date: September 15, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N902FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56787048011
- Condition: Fluctuates
- Location: Nr 2 Torque
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7813 - ON TAKEOFF ROLL, THE NR 2 TORQUE GAUGE WAS FLUCTUATING BY GREATER THAN 10 PERCENT.  TAKEOFF ABORTED.  COULD NOT DUPLICATE DURING MAINTENANCE RUNS.  (M)
